Probability, credibility, possibility
Applicationes Mathematicae (1962)
- Volume: 6, Issue: 4, page 341-361
- ISSN: 1233-7234
Access Full Article
topHow to cite
topHugo Steinhaus. "Probability, credibility, possibility." Applicationes Mathematicae 6.4 (1962): 341-361. <http://eudml.org/doc/263634>.
@article{HugoSteinhaus1962,
author = {Hugo Steinhaus},
journal = {Applicationes Mathematicae},
keywords = {statistics},
language = {eng},
number = {4},
pages = {341-361},
title = {Probability, credibility, possibility},
url = {http://eudml.org/doc/263634},
volume = {6},
year = {1962},
}
TY - JOUR
AU - Hugo Steinhaus
TI - Probability, credibility, possibility
JO - Applicationes Mathematicae
PY - 1962
VL - 6
IS - 4
SP - 341
EP - 361
LA - eng
KW - statistics
UR - http://eudml.org/doc/263634
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.